# SDR IPXA12674009

- Difficulty date: June 17, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: 356053255
- Part serial: TAG01193059
- Condition: Inoperative
- Location: Left Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT DUCT LEAK LIGHT ILLUMINATED EICAS MESSAGE LEFT BLEED DUCT LEAK DISPLAYED.  LIGHT EXTINGUISHED AFTER ENGINE BLEED AIR SUPPLY AND ISOLATION VALVE CLOSED.  TROUBLESHOT IAW FIM 26-18-10, SSM 26-18-01,& WDM 26-18-11.  REPLACED M691 DUCT LEAK & WW CARD.  RAN BOTH ENGINES & ISOLATE BLEED, FAULT REMAINS.  CH & ISOLATED ELEMENT IN LT WING DUCT LEAK DETECTION LOOP'S FOR END TO END CONT.  FOUND TS209 LOW ISOLATION. R & R TS209 DETECTOR ELEMENT IAW AMM 26-18-01-4.  RUN BOTH ENGINES WITH N2 AT 80 PERCENT FOR 10 MIN & ISOLATED BLD AIR. NO FAULT NOTED.
